# SDR 20000406SH034

- Difficulty date: October 21, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 67839
- Part serial: G62504
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT WILL NOT EXTEND.  REMOVED AND REPLACED.  (X)
